Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 318, NWS St. Louis, MO

June 14, 2011Calhoun County, Jersey County, Illinois; Lincoln County, Saint Charles County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 14, 2011, 1:50 AM CDT for Calhoun County, Jersey County, Illinois; Lincoln County, Saint Charles County, Missouri. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2011, 1:50 AM CDT (06:50 UTC)
Expired
Jun 14, 2011, 2:06 AM CDT
In force
16 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Calhoun County, IL, Jersey County, IL, Lincoln County, MO, Saint Charles County, MO

The radar

The St Louis radar (KLSX), 38 km from the middle of the area, began a volume at 06:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1855 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
444 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

263 
WUUS53 KLSX 140650
SVRLSX
ILC013-083-MOC113-183-140730-
/O.NEW.KLSX.SV.W.0318.110614T0650Z-110614T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
150 AM CDT TUE JUN 14 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
  SOUTHWESTERN JERSEY COUNTY IN SOUTHWEST ILLINOIS...
  SOUTHEASTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
  NORTH CENTRAL ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 230 AM CDT

* AT 148 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR WINFIELD...OR 8 MILES NORTHEAST OF ST.
  PAUL...AND MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GRAFTON...ELSAH...PORTAGE DES SIOUX...MEPPEN...BRUSSELS...DEER
  PLAIN...OTTERVILLE AND MCCLUSKY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3909 9029 3889 9027 3891 9076 3900 9077
TIME...MOT...LOC 0650Z 270DEG 38KT 3895 9065
WIND...HAIL <50MPH 1.00IN

$$

CVKING
2 follow-up statements
090 
WWUS53 KLSX 140658
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
158 AM CDT TUE JUN 14 2011

MOC113-140708-
/O.CAN.KLSX.SV.W.0318.000000T0000Z-110614T0730Z/
LINCOLN MO-
158 AM CDT TUE JUN 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST INTO SOUTHERN 
CALHOUN COUNTY.

LAT...LON 3891 9064 3902 9068 3909 9029 3889 9027
TIME...MOT...LOC 0658Z 270DEG 38KT 3895 9054

$$

ILC013-083-MOC183-140730-
/O.CON.KLSX.SV.W.0318.000000T0000Z-110614T0730Z/
JERSEY IL-CALHOUN IL-ST. CHARLES MO-
158 AM CDT TUE JUN 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ST. CHARLES...CALHOUN AND SOUTHWESTERN JERSEY COUNTIES UNTIL 230 AM
CDT...

AT 153 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 8 MILES SOUTHEAST OF WINFIELD...OR 10 MILES
NORTHEAST OF ST. PAUL...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  GRAFTON...ELSAH...PORTAGE DES SIOUX...OTTERVILLE AND MCCLUSKY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3891 9064 3902 9068 3909 9029 3889 9027
TIME...MOT...LOC 0658Z 270DEG 38KT 3895 9054
WIND...HAIL <50MPH 1.00IN

$$

CVKING
775 
WWUS53 KLSX 140706
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
206 AM CDT TUE JUN 14 2011

ILC013-083-MOC183-140716-
/O.CAN.KLSX.SV.W.0318.000000T0000Z-110614T0730Z/
JERSEY IL-CALHOUN IL-ST. CHARLES MO-
206 AM CDT TUE JUN 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. CHARLES...
CALHOUN AND SOUTHWESTERN JERSEY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS AND NO LONGER POSES A THREAT TO LIFE AND PROPERTY.

LAT...LON 3891 9064 3902 9068 3909 9029 3889 9027
TIME...MOT...LOC 0706Z 270DEG 38KT 3895 9043

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 1:27 AM CDT, 23 minutes earlier.

Area forecast discussion, Jun 14, 1:27 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
127 AM CDT TUE JUN 14 2011

.UPDATE...
/825 PM CDT MON JUN 13 2011/

HAVE TRIMMED POPS OVER MOST AREAS THIS EVENING AS THE INITIAL
SOURCE REGION FOR OUR OVERNIGHT MCS HAS APPEARED...IN SERN IA.
THIS IS QUITE A BIT FARTHER E AND A TAD MORE N THAN ORIGINALLY
THOUGHT AND MAY NEED TO MAKE ADJUSTMENTS TO THE FFA TO ACCOUNT
BASED ON ITS EXPECTED TRACK ESE AND LATER MORE SE. WILL CONTINUE
TO MONITOR.

BUT IT APPEARS SAFE THAT MUCH OF THIS ACTIVITY WILL NOT VENTURE TOO
FAR S INTO THE FA UNTIL MIDNIGHT...EXCEPT IN NERN MO AND WCNTRL
IL. LEFT OVERNIGHT POPS ALONE FOR NOW...BUT MAY ALSO NEED TO
ADJUST BASED ON THESE LATEST DEVELOPMENTS.

WHAT COULD RE-ADJUST EVERYTHING BACK ON TRACK WILL BE ABILITY OF
APPROACHING MID LEVEL WAVE TO BACKBUILD THIS WWD AS WE HEAD TOWARD
MIDNIGHT.

TES

&&

.DISCUSSION...
/509 PM CDT MON JUN 13 2011/

LOTS OF FORECAST/WEATHER CONCERNS OVER THE NEXT 36 HOURS FOR THE
REGION...AS WE ATTEMPT TO PIN DOWN TIMING AND LOCATION OF
CONVECTION...AND ITS POTENTIAL SEVERE WEATHER/HEAVY RAIN THREAT.

FOR TONIGHT TWO AREAS OF CONCERN...WITH THE FIRST BEING THE
POTENTIAL FOR SURFACE/NEAR SFC BASED CONVECTION DURING THE
EVENING.   CONVECTIVE OUTFLOWS HAVE REINFORCED LOW LEVEL
BOUNDARY/WARM FRONT OVER WESTERN MO...WHILE AIRMASS JUST TO THE
SOUTHWEST OF IT CONTINUES TO RIPEN AS DAYTIME HEATING PUSHES MLCAPES
INTO THE 3500-4500 J/KG RANGE NEAR/JUST WEST OF KC.  20Z SOUNDING
FROM TOP INDICATES A CAP OF FORGED STEEL...BUT FORECAST MID LEVEL
TEMPS ARE QUITE A BIT COOLER OVER MID MO.  IF CONVECTION CAN BREAK
THIS CAP STORMS MAY QUICKLY GO SEVERE...AND THEN ROLL SE ACROSS THE
SW PART OF OUR CWA.

SECOND AREA OF CONCERN IS THE DEVELOPMENT OF MCS #2.  CONVECTION
CURRENTLY DROPPING THROUGH W CENTRAL IL HAS REMAINED SURPRISINGLY
STRONG AND APPEARS TO BE UTILIZING EVERY BIT OF AVAILABLE
CAPE...ALTHOUGH WINDS ARE CERTAINLY BEING SUSTAINED BY COLD POOL
WITH RELATIVELY DRY LOW LEVELS.  BELIEVE THIS COMPLEX WILL BEGIN TO
LOSE STEAM EARLY THIS EVENING...AND THEN WE WAIT FOR REDEVELOPMENT
IN THE WAKE OF THIS SYSTEM SOMEWHERE OVER S IA/N MO LATER THIS
EVENING.  SINCE SATURDAY THE NWP OUTPUT HAS BEEN VERY CONSISTENT
WITH THIS SCENARIO...AND PROBABLY THE MAIN QUESTION IS WHERE THIS
SYSTEM WILL FORM...AND WHERE THE CENTROID OF THE MCS WILL TRACK.
HAVE ATTEMPTED TO USE A MODEL CONSENSUS TO DISCERN THE FORCING WITH
THE LOW LEVEL JET FOR DEFINING THE AREA OF THE FFA.  I DID SHIFT THE
QPF AXIS A BIT TO THE W...BASED ON MODEL TRENDS OF THE LAST FEW DAYS
WHICH HAVE BEEN TENDING W WITH THE QPF AXIS OF EACH MCS.

MCS SHOULD EXIT THE AREA TUESDAY MORNING...AND THEN WE WILL PROBABLY
HAVE TO WAIT A BIT FOR THUNDERSTORM REDEVELOPMENT  ALTHOUGH MODELS
REMAIN IN VERY GOOD AGREEMENT THAT LOW PRESSURE SHOULD WORK E-SE
ALONG WARM FRONT THAT IS DRAPED OVER OUR AREA...STORM INTITATION MAY
BE DELAYED UNTIL MID LEVEL CAP ERODES AND/OR IS BROKEN LATE IN THE
DAY OR DURING THE EVENING AS SHORTWAVE BEGINS TO IMPACT UNSTABLE
AIRMASS.  GIVEN SHEAR AND AMOUNT OF INSTABILITY SEVERE CONVECTION
CERTAINLY POSSIBLE...ALTHOUGH AS MENTIONED IN THE SWODY2 A LOT WILL
DEPEND ON RESIDUAL EFFECTS OF THE MORNING MCS.

HAVE NOT MADE ANY MAJOR CHANGES HEADING IN THE LATTER HALF OF THE
WEEK.  CONTINUED LOW POPS ON WEDNESDAY...DRY THURSDAY...THEN BEGIN
REINTRODUCING THUNDERSTORMS TO THE AREA THURSDAY NIGHT-SATURDAY
NIGHT AS WARM FRONT REBOUNDS N.  IN THE SATURDAY NIGHT/SUNDAY TIME
FRAME THUNDERSTORMS WILL DIMINISH FROM S TO N AS WARM FRONT
PUSHES N OF AREA...AND BY THE START OF THE NEW WEEK FA WILL BE IN
A HOT...AND CAPPED...AIRMASS. DAYTIME HIGHS SHOULD LOOK SUMMERY
BY SATURDAY...AND DOWNRIGHT HOT ON SUNDAY AND MONDAY.

TRUETT

&&

.AVIATION...
/115 AM CDT TUE JUN 14 2011/ THUNDERSTORMS PRODUCING IFR CONDITIONS
IN HEAVY RAIN...AND GUSTY WINDS TO 30KTS WILL CONTINUE TO AFFECT
AREAS ALONG AND EAST OF THE MISSISSIPPI RIVER AT LEAST THROUGH 12Z
THIS MORNING. SOME SHORT RANGE GUIDANCE IS ALSO SHOWING SCATTERED
SHOWERS DEVELOPING OVER CENTRAL MISSOURI BETWEEN 09Z AND 13Z...AND
I CANNOT RULE THIS SCENARIO OUT AS THE LOW LEVEL JET CONTINUES TO
PUMP MOIST AND UNSTABLE AIR INTO THE MID- MISSISSIPPI VALLEY.
THERE SHOULD BE A RELATIVELY PRECIPITATION FREE TIME AFTER
17Z...BUT LATEST GUIDANCE IS INDICATING THAT MORE STORMS WILL
DEVELOP IN THE MID-LATE EVENING AS THE LOW LEVEL JET RAMPS UP
AGAIN.

SPECIFICS FOR KSTL...
AREA OF THUNDERSTORMS MOVING DOWN THE MISSISSIPPI RIVER WILL
AFFECT THE KSTL TERMINAL ON AND OFF AT LEAST THROUGH 12Z. HEAVY
RAIN WILL OCCASIONALLY LOWER FLIGHT CONDITIONS TO IFR AND GUSTY
WINDS TO 25-30KTS WILL BE POSSIBLE. THINK THUNDERSTORMS SHOULD
DIMINISH AFTER 12Z...BUT SCATTERED SHOWERS WILL LIKELY CONTINUE
THROUGH THE REST OF THE MORNING. THE AFTERNOON AND EARLY EVENING
LOOKS RELATIVELY DRY...BUT EXPECT THUNDERSTORM ACTIVITY TO PICK UP
AGAIN AFTER MIDNIGHT AS THE LOW LEVEL JET RAMPS BACK UP.

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR AUDRAIN MO-FRANKLIN
     MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION MO-
     MONROE MO-MONTGOMERY MO-PIKE MO-RALLS MO-SHELBY MO-ST.
     CHARLES MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-
     STE. GENEVIEVE MO-WARREN MO-WASHINGTON MO.

IL...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Jun 13, 8:03 PM CDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
803 PM CDT MON JUN 13 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
803 PM CDT MON JUN 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED ACROSS MOST OF THE REGION...MAINLY
AFTER MIDNIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL
AND STRONG WINDS.

HEAVY RAIN IS ALSO FORECAST...ESPECIALLY OVER EASTERN MISSOURI
AND SOUTHWEST ILLINOIS. THIS HEAVY RAIN WILL POSE A THREAT OF
FLASH FLOODING...AND BECAUSE OF THIS A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR EASTERN MISSOURI AND SOUTHWEST ILLINOIS. PLEASE REFER
TO THE FLASH FLOOD WATCH FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE THREAT OF THUNDERSTORMS...POSSIBLY SEVERE...WILL CONTINUE
TUESDAY...AND INTO TUESDAY NIGHT.

THE HEAVY RAIN OVER EASTERN MISSOURI AND SOUTHWEST ILLINOIS IS
EXPECTED TO LINGER INTO EARLY TUESDAY...SO THE FLASH FLOOD WATCH
WILL CONTINUE IN THESE AREAS INTO EARLY TUESDAY AFTERNOON.

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE FOR MUCH OF THE PERIOD
FROM WEDNESDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER AND FLOODING
REPORTS...AS WELL AS ANY RAINFALLS IN EXCESS OF ONE INCH...TO THE
NATIONAL WEATHER SERVICE IN ST. LOUIS.

TES

In the hours before

Special weather statement, Jun 13, 11:27 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1127 PM CDT MON JUN 13 2011

ILZ095>097-MOZ019-027-140515-
ADAMS IL-BROWN IL-LEWIS MO-MARION MO-PIKE IL-
1127 PM CDT MON JUN 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR BROWN...ADAMS AND NORTHERN PIKE
COUNTIES IN WEST CENTRAL ILLINOIS...AND NORTHEASTERN MARION AND
SOUTHERN LEWIS COUNTIES IN NORTHEAST MISSOURI UNTIL 1215 AM CDT...

AT 1124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MOUNT STERLING TO 7
MILES NORTHEAST OF PAYSON TO EWING...AND MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH
AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BEVERLY...
  PAYSON...
  FALL CREEK...
  GRIGGSVILLE...
  BARRY...
  ADAMS...
  COOPERTOWN...
  VERSAILLES...
  LA GRANGE...
  KINGSTON...
  RICHFIELD...
  FISHHOOK...
  MARBLEHEAD...
  CHAMBERSBURG...
  PERRY...
  PLAINVILLE...
  BAYLIS...
  NEW SALEM...
  SEEHORN...
  VALLEY CITY...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

CVKING
Local storm report, Jun 13, 11:50 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1150 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 PM     HAIL             BEVERLY                 39.79N  90.99W
06/13/2011  M0.25 INCH       ADAMS              IL   TRAINED SPOTTER

            LASTED 5 MINUTES... COVERED DECK.

&&

KARLZ
Local storm report, Jun 14, 12:11 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1211 AM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 AM     TSTM WND DMG     BARRY                   39.70N  91.04W
06/14/2011                   PIKE               IL   TRAINED SPOTTER

            SMALLER LIMBS SNAPPED ... 2 TO 3 INCH DIAMETER.

&&

KARLZ
Local storm report, Jun 14, 1:13 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
113 AM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     FLASH FLOOD      2 SE MOUNT STERLING     39.96N  90.74W
06/14/2011                   BROWN              IL   TRAINED SPOTTER

            6 INCHES OF WATER FLOWING OVER ROAD 750 NORTH APPROX
            0.5 MILE EAST OF RTE 99 AT HERSMAN

&&

CARNEY
Special weather statement, Jun 14, 1:26 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
126 AM CDT TUE JUN 14 2011

MOZ051-052-060-140715-
LINCOLN MO-MONTGOMERY MO-WARREN MO-
126 AM CDT TUE JUN 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WARREN...MONTGOMERY AND
SOUTHWESTERN LINCOLN COUNTIES UNTIL 215 AM CDT...

AT 121 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MONTGOMERY CITY...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
BELLFLOWER AROUND 135 AM CDT.
HIGH HILL AROUND 140 AM CDT.
JONESBURG AROUND 145 AM CDT.
WARRENTON AND TRUESDALE AROUND 200 AM CDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

CVKING
Special weather statement, Jun 14, 1:40 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
140 AM CDT TUE JUN 14 2011

ILZ098-099-MOZ052-061-140730-
CALHOUN IL-JERSEY IL-LINCOLN MO-ST. CHARLES MO-
140 AM CDT TUE JUN 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ST. CHARLES...EASTERN
LINCOLN...CALHOUN AND SOUTHERN JERSEY COUNTIES UNTIL 230 AM CDT...

AT 139 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WINFIELD...OR 10 MILES NORTH OF ST. PAUL...
MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
BEECHVILLE AND BATCHTOWN AROUND 150 AM CDT.
BRUSSELS AND MEPPEN AROUND 155 AM CDT.
DEER PLAIN AND GOLDEN EAGLE AROUND 200 AM CDT.
GRAFTON...ORCHARD FARMS AND OTTERVILLE AROUND 210 AM CDT.
ELSAH...PORTAGE DES SIOUX AND MCCLUSKY AROUND 215 AM CDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 10:31 PM CDTFlash Flood WarningLSXAdams8 hr
Jun 13, 11:13 PM CDTFlash Flood WarningLSXBrown, Pike8 hr
Jun 13, 11:48 PM CDTSevere Thunderstorm WarningLSXAdams, Pike30 min
Jun 14, 4:52 AM CDTRiver Flood WarningLSXAdams10 days
Jun 14, 6:30 AM CDTFlash Flood WarningLSXAdams6 hr
Jun 14, 6:56 AM CDTFlash Flood WarningLSXBrown, Pike6 hr
Jun 14, 8:51 AM CDTRiver Flood WarningLSXBrown10 days
Jun 14, 9:27 AM CDTAreal Flood AdvisoryLSXBond, Clinton, Madison, Saint Clair, Washington3 hr
Jun 14, 10:11 AM CDTRiver Flood WarningLSXFayette11 hr
Jun 13, 10:37 PM CDTSevere Thunderstorm WarningLSXLewis21 min
Jun 13, 10:52 PM CDTFlash Flood WarningLSXLewis8 hr
Jun 14, 6:51 AM CDTRiver Flood WarningLSXLewis3 days
Jun 14, 9:46 AM CDTRiver Flood WarningLSXLewis25 hr
Jun 14, 11:56 AM CDTRiver Flood WarningLSXLincoln11 days

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.